# SDR SWI2025F01029

- Difficulty date: January 21, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE PROTRUDING DENT ON EXTERNAL FUSELAGE SKIN BETWEEN FS 295.00 - 310.00, STGR 25L - 26L   (C-CHECK RO 07/18/2025)REPAIRED PROTRUDING DENT ON EXTERNAL FUSELAGE SKIN BETWEEN FS 295.00 - 310.00, STGR 25L - 26L REF REO 670-53-21-2591 REV -- DATED 2025-03-22 AND REO 670-51-00-085 REV -A DATED 2017-08-23
